# SDR UPS96421097

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN FRAME SHEAR TIE AT SKIN ATTACHMENT BS 1680, S 41 AND 42 RT.  REMOVED DAMAGED SECTION OF SHEAR TIE AND REPAIRED SHEAR TIE ACC SRM 53-10-04 FIG 3.
